Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology of cyclic groups of prime square order


Author: J. T. Parr
Journal: Bull. Amer. Math. Soc. 70 (1964), 427-428
DOI: https://doi.org/10.1090/S0002-9904-1964-11128-9
MathSciNet review: 0159861
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Samuel Eilenberg, Topological methods in abstract algebra, Bull. Amer. Math. Soc. 55 (1949), 3-35. MR 30523
  • 2. A. Heller, and I. Reiner, Representations of cyclic groups in rings of integers I, Ann. of Math. (2) 76 (1962), 73-92. MR 140575


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11128-9

American Mathematical Society